Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 26, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 27, 2011, 3:54 AM CST for 6 counties in Texas. It took effect at Nov 27, 2011, 9:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2011, 3:54 AM CST (09:54 UTC)
- In effect from
- Nov 27, 2011, 9:00 AM CST
- Expired
- Nov 27, 2011, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -163 m²/s²
- 0-3 km storm-relative helicity
- -108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247 WWUS74 KCRP 270954 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 354 AM CST SUN NOV 27 2011 ...STRONG NORTH WIND EXPECTED TODAY THEN FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... .HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS SOUTH TEXAS TODAY RESULTING IN WINDY CONDITIONS. THE HIGH PRESSURE WILL SETTLE INTO THE REGION BY TONIGHT ALLOWING WINDS TO DIMINISH. THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY MONDAY MORNING OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY. TXZ241>244-271800- /O.NEW.KCRP.WI.Y.0026.111127T1500Z-111127T2100Z/ /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 354 AM CST SUN NOV 27 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. * WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH THE AFTERNOON AND OVERNIGHT. * TIMING...MID MORNING THROUGH MID AFTERNOON. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ239-240-271800- /O.NEW.KCRP.WI.Y.0026.111127T1500Z-111127T2100Z/ WEBB-DUVAL- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...SAN DIEGO 354 AM CST SUN NOV 27 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. * TIMING...MID MORNING THROUGH MID AFTERNOON. * WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH THE AFTERNOON AND OVERNIGHT. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ229>234-246-247-271800- /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...REFUGIO...WOODSBORO...PORT LAVACA 354 AM CST SUN NOV 27 2011 ...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT... * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TE
2 follow-up statements
868 WWUS74 KCRP 271734 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1134 AM CST SUN NOV 27 2011 ...STRONG NORTH WIND EXPECTED TODAY THEN FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... .GUSTY WINDS WILL CONTINUE THROUGH THIS AFTERNOON. HIGH PRESSURE WILL SETTLE INTO THE REGION BY TONIGHT ALLOWING WINDS TO DIMINISH. THIS WILL ALSO ALLOW TEMPERATURES TO FALL BELOW FREEZING EARLY MONDAY MORNING OVER THE INTERIOR COASTAL PLAINS INTO THE NORTHERN BRUSH COUNTRY. TXZ241>244-280145- /O.CON.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/ /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 1134 AM CST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT... * WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH THE AFTERNOON AND OVERNIGHT. * TIMING...THROUGH MID AFTERNOON. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ239-240-272100- /O.CON.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/ WEBB-DUVAL- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...SAN DIEGO 1134 AM CST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * TIMING...THROUGH MID AFTERNOON. * WINDS...NORTHWEST WINDS 25 TO 35 MPH THEN DIMINISHING THROUGH THE AFTERNOON AND OVERNIGHT. * IMPACTS...DRIVING MAY BECOME DIFFICULT FOR MOTORISTS... ESPECIALLY THOSE OPERATING HIGH PROFILE VEHICLES. OBJECTS SUCH AS LAWN FURNITURE...GARBAGE CANS OR ANY OTHER LIGHT AND LOOSE OBJECTS CAN BE BLOWN AROUND BY THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. && $$ TXZ229>234-246-247-280145- /O.CON.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...REFUGIO...WOODSBORO...PORT LAVACA 1134 AM CST SUN NOV 27 2011 ...FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT... * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WATCH AREA EARLY MONDAY MORNING...ESPECIALLY IN RURAL AND LOW LYING AREAS. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PZ
232 WWUS74 KCRP 272054 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 254 PM CST SUN NOV 27 2011 ...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... .WINDS THIS EVENING WILL REMAIN GUSTY THROUGH SUNSET AND DECREASE QUICKLY AFTER SUNSET. LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP SIGNIFICANTLY TONIGHT. EXPECT MUCH OF SOUTH TEXAS TO SEE TEMPERATURE AT OR BELOW FREEZING FOR A FEW HOURS EARLY MONDAY MORNING. TXZ241>244-280500- /O.EXP.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/ /O.UPG.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ /O.NEW.KCRP.FZ.W.0005.111128T0600Z-111128T1400Z/ JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 254 PM CST SUN NOV 27 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNED AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ TXZ239-240-272200- /O.EXP.KCRP.WI.Y.0026.000000T0000Z-111127T2100Z/ WEBB-DUVAL- INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...SAN DIEGO 254 PM CST SUN NOV 27 2011 ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS AFTERNOON BUT WILL CONTINUE TO GUST TO 35MPH THROUGH SUNSET. $$ TXZ229>234-246-247-280500- /O.UPG.KCRP.FZ.A.0001.111128T0600Z-111128T1200Z/ /O.NEW.KCRP.FZ.W.0005.111128T0600Z-111128T1400Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...REFUGIO...WOODSBORO...PORT LAVACA 254 PM CST SUN NOV 27 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...TEMPERATURES WILL DIP BELOW FREEZING FOR 2 TO 4 HOURS BETWEEN 4 AM AND 8 AM MONDAY MORNING. TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES ACROSS THE WARNED AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COASTLINE WILL SEE WARMER TEMPERATURES. * IMPACTS...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER. && $$ PZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 11:43 PM CST, 4 hours 11 minutes earlier.
Area forecast discussion, Nov 26, 11:43 PM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 PM CST SAT NOV 26 2011
.DISCUSSION...INCREASED OVERNIGHT LOW TEMPERATURES A FEW DEGREES
DUE TO WIND SPEEDS STAYING UP LONGER...AND FEW/SCT UPPER LEVEL
CLOUDS ACROSS THE REGION. HAVE CANCELED THE WIND ADVISORY AS WELL
WITH THE STRONGEST WINDS NOW ACROSS THE COASTAL WATERS.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD
WITH FEW/SCT CLOUDS AROUND 12KFT...COULD SEE SCT/BKN CLOUDS
BETWEEN 5-8KFT SINK DOWN FROM THE HILL COUNTRY AND IMPACT KVCT
AFTER 09Z. WIND SPEEDS SHOULD RELAX A BIT MORE TONIGHT ACROSS THE
EAST WITH A FEW GUSTS AROUND 20KTS. NORTHERLY WIND SPEEDS WILL
INCREASE AROUND 15K WITH GUSTS UP TO 30KTS THROUGH THE EVENING.
HIGH PRESSURE WILL BEGIN TO SETTLE INTO THE REGION AND ALLOW WIND
SPEEDS TO RELAX AROUND 00Z MONDAY.
&&
.PREV DISCUSSION... /ISSUED 828 PM CST SAT NOV 26 2011/
DISCUSSION...NORTHERLY WINDS CONTINUE TO INCREASE AS THE PRESSURE
GRADIENT TIGHTENS. EXTENDED THE WIND ADVISORY THROUGH MIDNIGHT AS
WIND GUSTS ARE FREQUENTLY EXCEEDING 40 MPH...ESPECIALLY ACROSS THE
COASTAL COUNTIES. FORECAST WINDS SHOULD RELAX ACROSS THE INLAND
AREAS LATE TONIGHT AND CONTINUE TO INCREASE OVER THE COASTAL
WATERS WITH GALE FORCE GUSTS. WINDS WILL INCREASE AGAIN LATE IN
THE MORNING AND PERSIST THROUGH THE EARLY TOMORROW EVENING. THESE
WINDS WILL COMBINE WITH EXTREMELY LOW RELATIVE HUMIDITY VALUES TO
PRODUCE A CRITICAL WILDFIRE THREAT. WIND SPEED SHOULD RELAX LATE
TOMORROW ACROSS THE INLAND AREAS AND OVER THE COASTAL WATERS. THE
FIRST WIDESPREAD FREEZE OF THE SEASON CONTINUES TO LOOK FAVORABLE
FOR EARLY MONDAY MORNING...FREEZE WARNINGS WILL LIKELY BE ISSUED
WITHIN THE NEXT 24 HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 43 65 34 71 38 / 10 0 0 0 0
VICTORIA 40 60 29 67 36 / 10 0 0 0 0
LAREDO 44 64 37 75 43 / 10 0 0 0 0
ALICE 42 65 32 73 38 / 10 0 0 0 0
ROCKPORT 45 61 40 67 43 / 10 0 0 0 0
COTULLA 39 63 30 73 34 / 10 0 0 0 0
KINGSVILLE 41 65 30 73 35 / 10 0 0 0 0
NAVY CORPUS 49 64 42 68 46 / 10 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH LATE SUNDAY NIGHT FOR THE FOLLOWING ZONES: BEE...
CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
RED FLAG WARNING FROM 10 AM TO 6 PM CST SUNDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...GALE WARNING UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20
TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST SUNDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.
&&
RG/82...UPDATE/AVIATIONHazardous weather outlook, Nov 26, 3:09 PM CST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 309 PM CST SAT NOV 26 2011 TXZ229>234-239>247-271300- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 309 PM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT THROUGH 8 PM FROM WEBB COUNTY TO KLEBERG COUNTY AND ALONG THE COAST TO CALHOUN COUNTY FOR NORTH WINDS 25 TO 35 MPH GUSTING TO AROUND 40 MPH. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING IS IN EFFECT FOR SUNDAY AS GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY WILL OCCUR THROUGH MOST OF THE DAYTIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-271300- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 309 PM CST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A GALE WARNING IS IN EFFECT THE MIDDLE TEXAS COASTAL WATERS LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING FOR NORTH WINDS 30 TO 35 KNOTS GUSTING IN EXCESS OF 40 KNOTS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATER WAYS THIS AFTERNOON THROUGH EARLY SUNDAY MORNING FOR NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE. THERE IS A SLIGHT CHANCE FOR NON-SEVERE THUNDERSTORMS THROUGH THE REMAINDER OF THIS AFTERNOON FOR THE BAYS AND GULF WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE BAYS AND GULF WATERS SUNDAY WITH WINDS DECREASING BY MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TE/TMT
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 3:27 AM CST | Small Craft Advisory | CRP | 27 hr | |
| Nov 27, 2:54 PM CST | Freeze Warning | CRP | Bee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.